X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (8) 8
solitons (8) 8
lump-type solution (7) 7
rational solutions (7) 7
physics, mathematical (6) 6
solitary waves (6) 6
hirota bilinear method (5) 5
kink solutions (5) 5
lump-type solutions (5) 5
mechanics (5) 5
engineering, mechanical (4) 4
polynomials (4) 4
rogue wave (4) 4
jimbo-miwa equation (3) 3
kadomtsev-petviashvili (3) 3
mathematical analysis (3) 3
nonlinear equations (3) 3
physics, applied (3) 3
physics, condensed matter (3) 3
physics, multidisciplinary (3) 3
soliton-solutions (3) 3
traveling-wave solutions (3) 3
automotive engineering (2) 2
classical mechanics (2) 2
differential equations (2) 2
engineering (2) 2
evolution (2) 2
evolution-equations (2) 2
fusion and fission (2) 2
generalized bilinear form (2) 2
hirota bilinear form (2) 2
lump-type soliton (2) 2
mechanical engineering (2) 2
nonlinear analysis (2) 2
parameters (2) 2
rossby solitary waves (2) 2
symbolic computation (2) 2
vibration, dynamical systems, control (2) 2
wave solutions (2) 2
well (2) 2
-dimensional generalized korteweg-de vries equation (1) 1
-dimensional generalized korteweg–de vries equation (1) 1
-dimensional gsww equation (1) 1
-dimensional jimbo-miwa (1) 1
-dimensional sine-gordon equation (1) 1
02.30.ik (1) 1
2-dimensional periodic-waves (1) 1
35q51 (1) 1
35q53 (1) 1
37k40 (1) 1
abundant (1) 1
analysis (1) 1
art schools (1) 1
asymptotic analysis (1) 1
asymptotic methods (1) 1
asymptotic properties (1) 1
backlund transformation (1) 1
bilinear equations (1) 1
bilinear neural network method (1) 1
bogoyavlensky konopelchenko equation (1) 1
boundary layer (1) 1
boussinesq equation (1) 1
breather-type soliton (1) 1
breathers (1) 1
burgers-equation (1) 1
bäcklund transformation (1) 1
chemistry, physical (1) 1
cnoidal waves (1) 1
computer science, interdisciplinary applications (1) 1
conservation-laws (1) 1
conservative spectral method (1) 1
cre solvability (1) 1
dark solitons (1) 1
dependent variables (1) 1
devries equation (1) 1
differential thermal analysis (1) 1
differential-equations (1) 1
dimensions (1) 1
dispersive waves (1) 1
diversity (1) 1
double exponential function (1) 1
dynamics (1) 1
dynamische charakteristik (1) 1
engineering, multidisciplinary (1) 1
equations (1) 1
exact analytical solution (1) 1
exact solutions (1) 1
excitations (1) 1
fifth-order kdv equation (1) 1
fission (1) 1
fluid dynamics (1) 1
form (1) 1
fractal soliton waves (1) 1
generalized (1) 1
generalized bogoyavlensky–konopelchenko equation (1) 1
generalized-dimensional jimbo miwa equation (1) 1
generalized-dimensional jimbo–miwa equation (1) 1
graphische analyse (1) 1
high-order lump-type solutions (1) 1
hirota bilinear equation (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computers and Mathematics with Applications, ISSN 0898-1221, 04/2019, Volume 77, Issue 8, pp. 2077 - 2085
In this paper, a (2+1)-dimensional generalized Bogoyavlensky–Konopelchenko equation is investigated. Lump-type solutions and lump solutions are obtained with... 
Hirota bilinear method | Lump-type solution | Generalized Bogoyavlensky–Konopelchenko equation | Bogoyavlensky Konopelchenko equation | MATHEMATICS, APPLIED | SOLITON-SOLUTIONS | PLASMA | ROGUE WAVE | Generalized | KINK SOLUTIONS | Art schools | Polynomials | Parameters
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2019, Volume 77, Issue 3, pp. 724 - 730
The Painlevé analysis is applied and the multi-soliton criterion is presented to test the integrability of the (3+1)-dimensional generalized KP equation... 
Hirota bilinear equation | Painlevé analysis | Solitary wave solutions | Integrability | Lump-type solutions | MATHEMATICS, APPLIED | ABUNDANT | PROPERTY | Painleve analysis | KINK SOLUTIONS | Mathematical analysis | Solitary waves | Polynomials
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 01/2017, Volume 73, Issue 2, pp. 220 - 225
Based on the Hirota bilinear form of the (3+1)-dimensional Jimbo–Miwa equation, ten classes of its lump-type solutions are generated via Maple symbolic... 
Jimbo–Miwa equation | Lump-type solution | Quadratic function | RATIONAL SOLUTIONS | MATHEMATICS, APPLIED | TRAVELING-WAVE SOLUTIONS | SOLITONS | Jimbo-Miwa equation
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 12/2018, Volume 86, pp. 36 - 41
Journal Article
Modern Physics Letters B, ISSN 0217-9849, 09/2017, Volume 31, Issue 25, p. 1750224
Based on the Hirota bilinear form, two classes of lump-type solutions of the (4 + 1)-dimensional nonlinear Fokas equation, rationally localized in almost all... 
The (4 + 1)-dimensional Fokas equation | lump-type solutions | Hirota bilinear form | symbolic computations | KADOMTSEV-PETVIASHVILI | RATIONAL SOLUTIONS | PHYSICS, CONDENSED MATTER | TRAVELING-WAVE SOLUTIONS | PHYSICS, APPLIED | The (4+1)-dimensional Fokas equation | PHYSICS, MATHEMATICAL
Journal Article
International Journal of Modern Physics B, ISSN 0217-9792, 11/2016, Volume 30, Issue 28n29, p. 1640018
Lump-type solutions, rationally localized in many directions in the space, are analyzed for nonlinear differential equations derived from generalized bilinear... 
generalized bilinear form | lump and lump-type solutions | positive polynomial solutions | Symbolic computation | TODA LATTICE EQUATION | RATIONAL SOLUTIONS | PHYSICS, CONDENSED MATTER | PHYSICS, APPLIED | FORM | PHYSICS, MATHEMATICAL | ROGUE WAVES | POLYNOMIALS | EVOLUTION | SOLITONS | Differential equations
Journal Article
by Fang, T and Wang, H and Wang, YH and Ma, WX
COMMUNICATIONS IN THEORETICAL PHYSICS, ISSN 0253-6102, 08/2019, Volume 71, Issue 8, pp. 927 - 934
By means of the Hirota bilinear method and symbolic computation, high-order lump-type solutions and a kind of interaction solutions are presented for a... 
RATIONAL SOLUTIONS | PHYSICS, MULTIDISCIPLINARY | Hirota bilinear method | high-order lump-type solutions | RESONANCE STRIPE SOLITONS | interaction solutions | ROGUE WAVE | KINK SOLUTIONS | PAIR
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 10/2018, Volume 76, Issue 7, pp. 1576 - 1582
Using generalized bilinear equations, we construct a (3+1)-dimensional Jimbo–Miwa-like equation which possesses the same bilinear type as the standard... 
Soliton solution | Generalized bilinear form | Kink solution | Generalized (3+1)-dimensional Jimbo–Miwa equation | Lump-type solution | MATHEMATICS, APPLIED | BOUSSINESQ EQUATION | WELL | ROSSBY SOLITARY WAVES | KINK SOLUTIONS | Generalized (3+1)-dimensional Jimbo Miwa equation | KADOMTSEV-PETVIASHVILI | SOLITONS | CONSERVATION-LAWS
Journal Article
International Journal of Nonlinear Sciences and Numerical Simulation, ISSN 1565-1339, 12/2016, Volume 17, Issue 7, pp. 355 - 359
Taking advantage of the Hirota bilinear form, four classes of lump-type solutions to the (3+1)-dimensional Jimbo-Miwa equation are presented through symbolic... 
02.30.Ik | Jimbo-Miwa equation | 35Q53 | 37K40 | Hirota bilinear form | 35Q51 | Lump-type solution | RATIONAL SOLUTIONS | MATHEMATICS, APPLIED | TRAVELING-WAVE SOLUTIONS | MECHANICS | SOLITONS | ENGINEERING, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | Solutions | Mathematical analysis | Equations
Journal Article
Modern Physics Letters B, ISSN 0217-9849, 06/2019, Volume 33, Issue 18, p. 1950198
By means of the Hirota bilinear method, lump-type solution and two types of interaction solutions of the (2+1)-dimensional Caudrey–Dodd–Gibbon–Kotera–Sawada... 
rogue wave | fusion and fission | Hirota bilinear method | Lump-type solution | PHYSICS, CONDENSED MATTER | PHYSICS, APPLIED | SOLITONS | WELL | BURGERS-EQUATION | PHYSICS, MATHEMATICAL | ROSSBY SOLITARY WAVES | KINK SOLUTIONS
Journal Article
Zeitschrift für Naturforschung A, ISSN 0932-0784, 12/2017, Volume 73, Issue 1, pp. 43 - 49
A kinky breather-soliton solution and kinky periodic-soliton solution are obtained using Hirota’s bilinear method and homoclinic test approach for the... 
Jimbo-Miwa Equation | Fusion and Fission | Lump-Type Solution | Interaction | Kinky Degeneracy | SOLITON-SOLUTIONS | EVOLUTION | PHYSICS, MULTIDISCIPLINARY | CHEMISTRY, PHYSICAL | WAVE SOLUTIONS | KINK-WAVE | Usage | Integral equations | Analysis | Solitons
Journal Article
Physica D: Nonlinear Phenomena, ISSN 0167-2789, 2009, Volume 238, Issue 14, pp. 1229 - 1240
We develop a modulation theory based on a suitably averaged Lagrangian for steady solutions of the Sine–Gordon equation in a two dimensional lattice. These... 
Peierls–Nabarro potential | Modulation averaged Lagrangian | Steady state solution | Turning point | Lump-type solution | Boundary layer | Peierls-Nabarro potential | SYSTEM | KINK DYNAMICS | MATHEMATICS, APPLIED | PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | BREATHERS | LATTICE
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 1998, Volume 90, Issue 1, pp. 95 - 116
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 08/1999, Volume 153, Issue 2, pp. 467 - 487
Journal Article
Nonlinear Dynamics, ISSN 0924-090X, 3/2019, Volume 95, Issue 4, pp. 2943 - 2961
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.